# SDR CA960312014

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 65011040
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)GAUGE STICKS AT LOW TEMPERATURE (-25 TO -40 DEGREES). GAUGE WORKS NORMALLY IF HEAT APPLIED TO GAUGE.
